# SDR FDEA201405060954

- Difficulty date: May 6, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 57,215 hours, 19,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110330
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE L1 DOOR DIM & GOES OUT.  R & R BATTERY PACK FOR LT SIDE EMER LIGHT IAW AMM 33-51-07-2.  OPERATIONS CHECKED NORMAL.
